Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some two-dimensional loci connected with cross ratios


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 23 (1922), 67-88
MSC: Primary 51N20
DOI: https://doi.org/10.1090/S0002-9947-1922-1501190-5
MathSciNet review: 1501190
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N20

Retrieve articles in all journals with MSC: 51N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501190-5
Article copyright: © Copyright 1922 American Mathematical Society